# SDR CALA2025080507310

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N77573
- Make and model: Boeing 737-9
- Aircraft serial: 67603
- Aircraft time: 7,016 hours, 2,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR GIRT BAR LOOSE ON HOLDER.   INSPECTED CLIPS OPS CHECK GOOD. REF. AMM 25-66-01.
